# SDR C8GA20090239

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FUSELAGE SKIN HAS A BULGE AT BS 1118 ALONG STR 27L.  REMOVED DAMAGED AREA DIM 4.9" X 1.250" FABRICATED DOUBLER FROM 2024 T3 .063" DIM 14.375" X 7.375" FILLER FROM 2024 T3 .050" DIM 4.9" X 1.250".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
